Volume 8, Issue 4
The Numerical Solution of Second-Order Weakly Singular Volterra Integro-Differential Equations

Tao Tang & Wei Yuan

DOI:

J. Comp. Math., 8 (1990), pp. 307-320

Published online: 1990-08

Preview Full PDF 92 1849
Export citation
  • Abstract

In this paper we investigate the attainable order of convergence of colocation approximations in certain polynomial spline spaces for solutions of a class of second-order volterra integro-differential equations with weakly singular kernels. While the use of quasi-uniform meshes leads, due to the nonsmooth nature of these solutions, to convergence of order less that one, regradless of the degree of the approximatiing spling funciton, collocation on suitably graded meshes will be shown to yield optimal convergence rates.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-8-307, author = {}, title = {The Numerical Solution of Second-Order Weakly Singular Volterra Integro-Differential Equations}, journal = {Journal of Computational Mathematics}, year = {1990}, volume = {8}, number = {4}, pages = {307--320}, abstract = { In this paper we investigate the attainable order of convergence of colocation approximations in certain polynomial spline spaces for solutions of a class of second-order volterra integro-differential equations with weakly singular kernels. While the use of quasi-uniform meshes leads, due to the nonsmooth nature of these solutions, to convergence of order less that one, regradless of the degree of the approximatiing spling funciton, collocation on suitably graded meshes will be shown to yield optimal convergence rates. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9443.html} }
TY - JOUR T1 - The Numerical Solution of Second-Order Weakly Singular Volterra Integro-Differential Equations JO - Journal of Computational Mathematics VL - 4 SP - 307 EP - 320 PY - 1990 DA - 1990/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9443.html KW - AB - In this paper we investigate the attainable order of convergence of colocation approximations in certain polynomial spline spaces for solutions of a class of second-order volterra integro-differential equations with weakly singular kernels. While the use of quasi-uniform meshes leads, due to the nonsmooth nature of these solutions, to convergence of order less that one, regradless of the degree of the approximatiing spling funciton, collocation on suitably graded meshes will be shown to yield optimal convergence rates.
Tao Tang & Wei Yuan. (1970). The Numerical Solution of Second-Order Weakly Singular Volterra Integro-Differential Equations. Journal of Computational Mathematics. 8 (4). 307-320. doi:
Copy to clipboard
The citation has been copied to your clipboard